# SDR AALA202010129008

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Broken
- Location: Slide
- Component: Slide
- Component part number: 62293109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN EMERGENCY EXIT DOOR FORMED PNEUMATIC OUTSIDE TUBING ON ESCAPE SLIDE ENCLOSURE 834 AT LOWER FUSELAGE. REPLACED ESCAPE SLIDE ENCLOSURE 834 AT LOWER FUSELAGE, DUE TO LACK OF CAPABILITY TO REPAIR.
